# SDR ASAA2018062625290

- Difficulty date: June 26, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 344-360 APPROX LBL 10 INTERCOSTAL HAS CRACK AT FASTENER (VIEWED FROM E&E COMPT). GROUNDED - YES. REMOVED INTERCOSTAL IAW SRM 51-40-02. LOCATED AND DRILLED INTERCOSTAL IAW BAC DWG 141A5400 REV-A. INSTALLED IAW BAC DWG 141A5400 REV A.
